Apple iPhone 13 Pro Max
Acetaminophen paracetamol panadol 500 milligrams ingredient used most by doctors for fast and effective relief of headaches fever and pain can be taken on empty stomach description each caplet contains acetaminophen paracetamol 500 milligrams action analgesia is produced both peripherally and centrally whereas antipyresis is produced centrally by acting on the
Hypothalamic regulatory center in the brain it starts releasing its medicine in as little as five minutes gentle for stomach indications panadol is indicated for the relief of painful disorders such as headache migraine toothache sore throat musculoskeletal pain dysmenorrhea and muscle it is also indicated as an analgesic and antipyretic in conditions accompanied
By pain and fever such as pain associated with cold and flu panadol is an effective analgesic after dental work in tooth extractions and in teething dosage and administration for oral administration only adults take 1 2 caplets 500 mg to 1 000 milligrams acetaminophen every four hours or above do not take more frequently than every four hours do not take more
Than four thousand milligrams acetaminophen iea caplets of panadol in 24 hours it can be taken on an empty stomach children under 12 years take panadol for children in suspension or chewable tablets not recommended for children under the age of 12 years do not exceed the stated those always use the lowest effective dose to relieve your symptoms contra indications
Panadol is contraindicated in patients with the previous history of hypersensitivity to any of the constituents precautions this product contains paracetamol taking too much paracetamol can cause serious harm to your liver keep this in all medication out of reach of children always read and follow the label if symptoms persist or you have been diagnosed with liver
Or kidney impairment seek medical advice before medication this medicine contains sodium methyl sodium ethyl and sodium propyl pyrroa hydroxybenzos e219 e215 e217 which may cause allergic reactions signs or symptoms may possibly be delayed for all cases of suspected allergy stop taking this medicine and seek medical advice immediately please check with your doctor
Before use if you comma or underweight or malnourished regularly drink alcohol you may need to avoid using this product altogether or limit the amount of paracetamol that you take have a severe infection as this may increase the risk of metabolic acidosis signs of metabolic acidosis include d rapid difficult breathing feeling sick nausea being sick vomiting loss of
Appetite contact the doctor immediately if you get a combination of these symptoms if you are taking anticoagulants blood thinner egg warfarin and other coumarins and you need to take acetaminophen on a daily basis over a long period this may enhance the anticoagulant effect and thus increases the risk of bleeding however taking occasional doses of panadol with
Anticoagulants have no significant effect before taking this medicine make sure you consult your doctor if you are taking warfarin or similar medicines used to thin blood do not use this medicine if you are taking any other prescription or non-prescription medicines containing paracetamol to treat pain fever symptoms of cold and flu or to aid sleep over dosage
Toxicity is extremely rare following administration of recommended dose nevertheless massive overdose of acetaminophen may adversely affect the liver of some people and signs or symptoms of overdose may be delayed for up to one week following ingestion nevertheless liver damage is largely reversible if the patient is treated early thus prompt medical attention
Is essential in all cases of suspected overdose even if there is no sign or symptom administration of anesthetic cysteine or methionine may be required acetaminophen overdose may cause liver failure adverse reaction stop taking this medicine and seek medical advice immediately if you have allergic reactions such as skin rash or itching sometimes with feeding
Problems or swelling of the lips tongue throat or face a skin rash or peeling or mouth ulcers previously experienced breathing problems with aspirin or non-steroidal anti-inflammatories and experience a similar reaction with this product unexplained bruising or bleeding undesirable effects are rare such as thrombosinopenia anaphylaxis cutaneous hypersensitivity
Reactions including skin rashes anki edema and stevens-johnson syndrome bronchospasm in patients sensitive to aspirin and other nsaids hepatic dysfunction storage condition store below 30 degrees celsius hannah dollar trademarks owned by your license to the gsk group of companies copyright sign 2015 gsk group of companies or its licensor all rights reserved
Click subscribe to users productions youtube channel
Transcribed from video
Acetaminophen Paracetamol Panadol 500mg By Users Productions